# SDR VGQY2010060800026

- Difficulty date: June 8, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B010945
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SURGE TANK WS 1516.6 RIB / LOWER CHORD SUSPECT CRACK/ ACCESS FROM TANK PANEL 555AB.  LOWER CHORD REMOVED AND REPLACED AS PER SRM 51-30-02 REV 116.
